Thom polynomials and Schur functions: the singularities $III_{2,3}(-)$

Volume 99 / 2010

Özer Öztürk Annales Polonici Mathematici 99 (2010), 295-304 MSC: 05E05, 14N10, 57R45. DOI: 10.4064/ap99-3-6

Abstract

We give a closed formula for the Thom polynomials of the singularities $III_{2,3}(-)$ in terms of Schur functions. Our computations combine the characterization of the Thom polynomials via the “method of restriction equations” of Rimányi et al. with the techniques of Schur functions.

Authors

  • Özer ÖztürkInstitute of Mathematics
    Polish Academy of Sciences
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image